# SDR FDKA200701020

- Difficulty date: January 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 14,887 hours, 13,882 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6134 ATL-BMI (1906 PHX LCL).  SPOILER FAIL MESSAGE.  MX RESET SPOILER SYSTEM AND OPS CHECKED GOOD.
